This is a sandbox server. Events will be deleted without notice.

SaxoCell 2024 Retreat

Europe/Zurich
Congress Hotel Chemnitz (Brückenstraße 19 ∙ 09111 Chemnitz)

Congress Hotel Chemnitz

Brückenstraße 19 ∙ 09111 Chemnitz

Brückenstraße 19 ∙ 09111 Chemnitz
Description

Strategic meeting of all SaxoCell members and project representatives

Kongresshotel Chemnitz

Registration
Participants
59 / 100
    • 09:00 09:30
      Registration 30m
    • 09:30 09:45
      Welcome and introduction 15m
    • 09:45 10:45
      Keynote lecture Simon Haas, BIH 1h
    • 10:45 11:15
      Coffee break 30m
    • 11:15 13:00
      Discussion on opportunities and challenges in SaxoCell phase 1 1h 45m
    • 13:00 13:45
      Lunch 45m
    • 13:45 16:30
      Social activities 2h 45m
    • 16:30 17:30
      Pitches with SAB – Session I: 4 projects (8 min + 7 min Q&A each) 1h
    • 17:30 18:00
      Pitches with SAB – Session II: 4 platforms (5 min + 2 min Q&A each) 30m
    • 18:00 18:30
      Break 30m
    • 18:30 21:00
      Poster session & dinner 2h 30m
  • Wednesday, 5 June
    • 09:00 09:20
      Awards poster session 20m
    • 09:20 10:20
      Pitches with SAB – Session III: 4 projects (8 min + 7 min Q&A each) 1h
    • 10:20 10:50
      Coffee break 30m
    • 10:50 11:50
      Pitches with SAB – Session IV: 4 projects (8 min + 7 min Q&A each) 1h
    • 11:50 12:30
      Team challenge (parallel meeting of SAB members) 40m
    • 12:30 13:30
      Lunch 1h
    • 13:30 14:00
      Summary, review and perspectives 30m
    • 14:00 14:45
      Closure / Meeting of SAB members with speakers 45m